# SDR CA190718011

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 1005360006001
- Condition: Cracked
- Location: Apu Bay
- Part time: 3,574 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER APU FIREWALL WAS FOUND CRACKED AROUND THE EXHAUST GROUND STRAP BRACKET. THE CRACK IS APPROXIMATELY 4.50 INCHES IN LENGTH. (TC# 20190718011)
